# SDR USAA2013030500002

- Difficulty date: February 11, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D57251300002
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LEFT WING FUEL DOOR 540LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17.  REPLACED LEFT WING FUEL DOOR 540LB IAW A321 SRM 51-72-11.
